Header menu link for other important links
Bipartite separability and nonlocal quantum operations on graphs
S. Dutta, B. Adhikari, , R. Srikanth
Published in American Physical Society
Volume: 94
Issue: 1
In this paper we consider the separability problem for bipartite quantum states arising from graphs. Earlier it was proved that the degree criterion is the graph-theoretic counterpart of the familiar positive partial transpose criterion for separability, although there are entangled states with positive partial transpose for which the degree criterion fails. Here we introduce the concept of partially symmetric graphs and degree symmetric graphs by using the well-known concept of partial transposition of a graph and degree criteria, respectively. Thus, we provide classes of bipartite separable states of dimension m×n arising from partially symmetric graphs. We identify partially asymmetric graphs that lack the property of partial symmetry. We develop a combinatorial procedure to create a partially asymmetric graph from a given partially symmetric graph. We show that this combinatorial operation can act as an entanglement generator for mixed states arising from partially symmetric graphs. © 2016 American Physical Society.
About the journal
JournalData powered by TypesetPhysical Review A
PublisherData powered by TypesetAmerican Physical Society
Open AccessNo